MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 11

MEDACTA INTERNATIONAL SA ANATOMIC SHOULDER PROSTHESIS; STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 11
Model Number 04.01.0006
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 08/15/2025
Type of Reportable Event Death
Event or Problem Description
Primary surgery was performed on (b)(6) 2025 (b)(6) medical center.On (b)(6) 2025 revision surgery performed.The patient came in reporting pain after falling and landing on the shoulder, leading to a dislocation of the liner from the glenosphere.The surgeon revised only the liner (0 mm to 6 mm).Sometime in mid-(b)(6) 2025, the patient passed away due to heart failure.No issue with medacta devices.
 
Additional Manufacturer Narrative
Batch review performed on 25 august 2025: reverse shoulder system 04.01.0006 std humeral diaphysis - cementless - 11 (k170910) lot 2409955: (b)(4) items manufactured and released on 14-june-2024.Expiration date: 2029-05-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Additional implants involved, batch review performed on 25 august 2025: reverse shoulder system 04.01.0110 humeral reverse metaphysis +0mm/0° (k170452) lot 2414237: (b)(4) items manufactured and released on 13-sep-2024.Expiration date: 2029-09-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0161 glenoid polyaxial locking screw - l30 (k170452) lot 2417516: (b)(4) items manufactured and released on 19-july-2024.Expiration date: 2029-07-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0163 glenoid polyaxial locking screw - l38 (k170452) lot 2421551: (b)(4) items manufactured and released on 13-sep-2024.Expiration date: 2029-08-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0164 glenoid polyaxial locking screw - l42 (k170452) lot 2337218: (b)(4) items manufactured and released on 29-nov-2023.Expiration date: 2028-11-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0127 humeral reverse hc liner ø42/+6mm (k170452) lot 2307538: (b)(4) items manufactured and released on 08-aug-2023.Expiration date: 2028-07-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.Reverse shoulder system 04.01.0174 glenosphere - ø42x27 (k170452) lot 1910956: (b)(4) items manufactured and released on 25-may-2020.Expiration date: 2025-05-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported events during the period of review.My shoulder 04.01.Cm24.298 reconstruction reverse glenoid lot 19311p: (b)(4) items manufactured and released on 17-dec-2024.No anomalies found related to the problem.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.

Brand Name
ANATOMIC SHOULDER PROSTHESIS
Common Device Name
STANDARD HUMERAL DIAPHYSIS - CEMENTLESS, SIZE 11
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key23001781
Report Number3005180920-2025-00876
Device Sequence Number8806770
Product Code KWS
UDI-Device Identifier07630040706056
UDI-Public07630040706056
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K170910
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.01.0006
Device Lot Number2409955
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/18/2025
Initial Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age76 YR
Patient SexMale